# SDR AALA20130109003

- Difficulty date: December 14, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 67,471 hours, 35,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR IS CORRODED FROM STATIONS 1170 TO 1174 FORWARD OF NUMBER 1 SEAT TRACK.  INSTALLED DOUBLER PER EA MD80-53-027744.
